| Catalog Number |
J452H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/14/2024.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following information was requested, but unavailable: was there any adverse consequence associated with the patient? - please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).Contacted with the sales rep today via phone, the information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Related reports: 2210968-2024-01349 & 2210968-2024-01350.
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2024 and suture was used.It was reported the patient became pregnant four times, gave birth once, and was 39 weeks pregnant with head position.After ivf-et surgery.Elderly parturients.At 8:50 in the morning, during the surgery, the doctor sutured the skin and the middle section of the suture broke.Changed another one to complete the surgery.There were no patient consequences reported.Additional information was requested.